# SDR ASAA2014101409381

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 820 hours, 264 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: L1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ON.  ACFT GROUNDED.  SWITCHED L1 WINDOW TO SENSOR 2. OPS NORMAL IAW MM 30-41-00.
